# SDR FDEA200811054724

- Difficulty date: November 5, 2008
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6219
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND CRACK ON SKIN L/E.  REPAIRED SKIN IAW SRM 57-10-00, FIG 39. VOL I.
